| Model Number |
N/A |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Upon receipt, the device does not have power due to overheating.A definitive root cause cannot be determined device is used for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the device did not have power due to overheating.Attempts have been made and no further information has been provided.This event is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.